# SDR 95FDEA00137

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Aux Spar
- Part number: 7075T6
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AUXILIARY SPAR LOWER CHORD CRACKED AT INBD FWD (FWD OF NR 7 SPOILER FITTING).  CUTOUT CRACKED LW-AUX-SPAR LWR CHORD.  FABRICATED NEW CHORD AND REPAIR ANGLES AND INSTALLED PER FEDEX EA 75810-23728.
